# SDR CALA2015101294578

- Difficulty date: October 9, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 100,472 hours, 15,744 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, AFT PIT STATION 1562 FAIL SAFE STRAP WAS FOUND CORRODED, BETWEEN STRINGER 38L & 38R.  REPAIR WAS ACCOMPLISHED IAW ECRA 5362-01030.
